Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Bout of tachicardia, rate 160 at rest. On metoprolol. Muscle cramps, patch of rosacia on my cheeks. Side effects?

Hello I am a30 year old female who recently had a bout of tachicardia, rate 160 at rest. I have been cleared from a cardiac standpoint and after being on metoprolol with awful side effects I now am feeling worse. I have muscle cramping to arms and legs, no weakness or loss of mobility. I also have a patch of rosacia on my cheeks, which is new to the last few weeks. Previous to the tachicardia I have had period irregularities and three head colds. I have had loose watery yellow orange stools since being on metoprolol. I am really getting worried at this point as I am not feeling better and it has been three weeks now.
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Metoprolol is a Beta Blocker which is cardioselective a tachycardia you must know it was SVT or sinus tachycardia as you point out you suffered cold sometime a medicine for cold may contain sympathomimatic which may cause sinus tachy cardia or SVT ? but every thing is transient or subsides on stopping the drug. We also need to know any abnormality in ECG which may predispose to tachycardia. Beta blocker may be given to you for short time see your Physician. Beta blocker can cause many side effect including cramps but as you say there is loose motions also it may be due to Potassium loss also so seek medical help you will improve give some time Physician is best person to stop metoprolol or not.
Answered: Tue, 21 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor